MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3535
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm (b)(6) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t (b)(6) 02-010-01-0235 - logic femoral ps cem left sz 3.5 (b)(6) 02-010-01-0335 - logic femoral ps cem right sz 3.5 (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 201-78-89 - 3" drill bit, mod.Hex 2 pack (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19 (b)(6) 1500-s - cemex system 80g the product associated with the reported event is within the scope of recall; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case: usa related case (b)(4).As reported via legal documentation the patient had a right knee replacement on (b)(6)2014.Approximately 8 years and 5 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022 principal diagnosis: failed right total knee replacement due to mechanical loosening.Post-op diagnosis: same significant fibrinous debris was encountered into the joint with a tandem whitish color this tissue was highly friable was found throughout the suprapatellar pouch as well as in the gutters.This was excised and the knee in order to fully debrided to visualize all the components then removes similar debris from the anterior interval as well as did are normal medial release.We then removed the polyethylene insert with a single prong retractor.The poly was noted to be yellow with significant pitting and loss of thickness in the medial lateral compartment with central pitting and roughness noted on both the medial and lateral dwell points.The femoral implant was grossly loose and was removed without any machine and.Similar fibrous debris was found under the femoral component and into the posterior lateral.This was debrided with sharp dissection as well as with the rongeur bluntly.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Operative report from revision surgery attached.No further information.
 
Additional Manufacturer Narrative
H6: corrected the following: component code.The reason for the revision reported in cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, tibial loosening, and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20548059
Report Number1038671-2024-04145
Device Sequence Number7816633
Product Code JWH
UDI-Device Identifier10885862003997
UDI-Public10885862003997
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Catalogue Number02-012-45-3535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale